Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

Contents of Volume 29, Number 3

Finite time blowup for an averaged three-dimensional Navier-Stokes equation
Terence Tao.
J. Amer. Math. Soc. 29 (2016), 601-674
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3486169
Category forcings, $MM^{+++}$, and generic absoluteness for the theory of strong forcing axioms
Matteo Viale.
J. Amer. Math. Soc. 29 (2016), 675-728
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3486170
Information percolation and cutoff for the stochastic Ising model
Eyal Lubetzky and Allan Sly.
J. Amer. Math. Soc. 29 (2016), 729-774
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3486171
Yangians, quantum loop algebras, and abelian difference equations
Sachin Gautam and Valerio Toledano Laredo.
J. Amer. Math. Soc. 29 (2016), 775-824
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3486172
On the existence and uniqueness of global solutions for the KdV equation with quasi-periodic initial data
David Damanik and Michael Goldstein.
J. Amer. Math. Soc. 29 (2016), 825-856
Abstract, references and article information
Full-text PDF
MathSciNet review: 3486173
Rank-finiteness for modular categories
Paul Bruillard, Siu-Hung Ng, Eric C. Rowell and Zhenghan Wang.
J. Amer. Math. Soc. 29 (2016), 857-881
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3486174
Hypersurfaces that are not stably rational
Burt Totaro.
J. Amer. Math. Soc. 29 (2016), 883-891
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3486175
Sums of squares and varieties of minimal degree
Grigoriy Blekherman, Gregory G. Smith and Mauricio Velasco.
J. Amer. Math. Soc. 29 (2016), 893-913
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3486176